# SDR UALA2010020900510

- Difficulty date: February 8, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 35,474 hours, 9,286 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 107
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG PRSOV FAILED RESISTANCE CHECK REMOVED AND REPLACED PRSOV. OPS TEST GOOD IAW MM.
